# SDR JJBA2021082011035

- Difficulty date: August 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER SURFACE LOWER SKIN ACCESS HOLES HAVE SIGNS OF CORROSION ON ALL HOLES LANDS.  BLENDED AND REMOVED CORROSION AT R/H WING LWR SURFACE, LWR SKIN ACCESS HOLES AND LANDS, FOUND TO BE WITHIN LIMITS. NDT PERFORMED. NO DISCREPANCIES NOTED AT THIS TIME.
